# SDR MALA000623

- Difficulty date: September 26, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT HORIZONTAL STABILIZER UPPER SURFACE AT HS STA 439.2 HAS SEVERAL DENTS. REFER TO CELSIUS TASK CARD 3510, W/O 18843 AND SAAB STATEMENT 340SDS000144.  MAINTENANCE FOUND DENTS OUT OF ALLOWABLE LIMIT REF SAAB SRM 51-10-10 LEXX THAN 4L AND 51-10-10 DENT TYPE 2, AREA 4, .039 DEEP, D=1.800 NDTPERFFVNDT006 EDDY CURRENT AND FFVNDT004UT BOND TEST NO CRACKS NO DELAM.  REPAIRED RT HORIZONTAL STAB DENTS AS DOCUMENTED ON IPM35 IAW SAAB  DOCUMENT 340SDS000144.
